EconPapers    
Economics at your fingertips  
 

Fixed Points of Geraghty-Type Mappings in Various Generalized Metric Spaces

Dušan Ðukić, Zoran Kadelburg and Stojan Radenović

Abstract and Applied Analysis, 2011, vol. 2011, 1-13

Abstract:

Fixed point theorems for mappings satisfying Geraghty-type contractive conditions are proved in the frame of partial metric spaces, ordered partial metric spaces, and metric-type spaces. Examples are given showing that these results are proper extensions of the existing ones.

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/561245.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/561245.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:561245

DOI: 10.1155/2011/561245

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:561245